MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R726GR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of an incident involving a rollator on (b)(6) 2021, but did not receive specific information regarding the injury until on (b)(6) 2022.The end user was reportedly sitting on the unit when the backrest broke, causing him to fall and fracture a rib.Drive is currently investigating the incident, including attempting to inspect the product, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key14105269
Report Number2438477-2022-00021
Device Sequence Number14653970
Product Code ITJ
UDI-Device Identifier00822383233215
UDI-Public822383233215
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
Report Date (Section F) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726GR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Date Report Sent to FDA04/13/2022